Publications

before 1980 1981-1990 1991-2000 2001-2010 2011-present previous next

  • Large sample tests for the homogeneity of angular data, Sankhya, Ser, B., 28 (1966), 172-174.
  • Book review, “Introduction to Stellar Statistics,” by Rudolph Kurth (Pergamon Press, Oxford), (1969) Sankhya 31, 371.
  • Pitman efficiencies of tests based on spacings, Nonparametric Techniques in Statistical Inference (with Sethuraman, J.), Cambridge University Press, (1970), 405-415.
  • An optimum hierarchical sampling procedure for crossbedding data (withSengupta, S.), J. of Geology, 78 (1970), 533-544. [PDF]
  • Bahadur efficiencies of some tests for uniformity on the circle, Ann. Math. Statist. 43 (1972), 468-479. [PDF]
  • Mathematical techniques for Paleocurrent analysis:  Treatment of directional data (with Sengupta, S.), J. Int’l Assoc. Math.Geol. 4 (1972), 235-258. [PDF]
  • Some variants of chi-square for testing uniformity on the circle, Zeitschrift fur Wahrscheinlichkeitstheorie and vervandt Gebiete, 22 (1972), 33-44. [PDF]
  • Weak convergence of empirical distribution functions of random variables subject to perturbations and scale factors (with Sethuraman, J.), Ann. Statist. 3 (1975), 299-313. [PDF]
  • Discussion on “Statistics of Directional Data” by K.V. Mardia, J. Roy. Statist. Soc. Ser. B (1975), 37, 387-388.
  • Some tests based on arc-lengths for the circle, Sankhya Ser.B., 38 (1976), 329-338. [PDF]
  • Book Review, “Selected Topics in Statistical Theory,” by G.S. Watson, Math. Association of America, Math Reviews (1976) 51, #9279, 1301-1302.
  • Problems of association for bivariate circular data and a new test of independence (with Puri, M.L.), in Multivariate Analysis IV, (ed. P.R. Krishnaiah) North Holland Publ. Co., Amsterdam. (1977), 513-522.
  • A simple test for goodness of fit based on spacings with some efficiency comparisons (with Puri, M.L. and Yoon, Y.), in Contributions to Statistics, (ed. J. Jureckova) J. Hajek Memorial Volume Academia (Prague), (1979), 197-209.
  • A characterization of the uniform distribution on the circle (with Kent, J.T.and Mardia, K.V.), Ann. Statist., 7 (1979), 882-889. [PDF]
  • Tests based on higher order spacings (with M. Kuo), Proc. of International Statistical Institute Contributed Papers, 42nd Session, Manila, Phillippines (1979), 301-306.
  • Pitman efficiencies of some two-sample nonparametric tests (with K.V. Mardia), in Recent Developments in Statistical Inference and Data Analysis, (ed. K. Matusita) North Holland Publ. Co., Amsterdam. (1980), 247-254.
  • Asymptotic theory for families of two-sample nonparametric statistics (with Lars Holst), Sankhya, 42, Ser. A (1980), 19-52. [PDF]
  • A characterization of Gaussian spaces (with J.B. Robertson), Journal of Multivariate Analysis, 10 (1980), 599-602. [PDF]
  • Incomplete Dirichlet Integrals with applications to ordered uniform spacings (with M. Sobel), Journal of Multivariate Analysis, 10 (1980), 603-610. [PDF]
Statistics & Applied Probability
University of California
Santa Barbara, California 93106-3110
(805) 893-2129